# SDR IPXA2015080191861

- Difficulty date: August 1, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 58,782 hours, 12,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 850
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN FUSELAGE AT BS 850 BETWEEN STRINGERS 34 & 35R.  REPAIRED IAW EO MD11-5330-58286-A & SRM 53-00-01, REPAIR 8.
